# SDR DXTA2010080504185

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N215QS
- Make and model: Amd FALCON2000
- Aircraft serial: 214
- Aircraft time: 5,380 hours, 3,344 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER BRAKE LIGHT COMES ON AFTER GEAR EXTENSION. LT BRAKE MENELCO RED. 329C, NR1 ELECTROSERVO FAILURE, BRAKES WERE A LITTLE LESS RESPONSIVE ON LT SIDE.
